Please use this identifier to cite or link to this item:
Title: Stabilization of nonuniform Timoshenko beam wtih coupled locally distributed feedbacks
Authors: Yan, QX
Hou, SH
Huang, GD
Wan, L
Keywords: Locally distributed feedback control
Timoshenko beam
C0 semigroups
Exponential stability
Piecewise multiplier
Issue Date: 2005
Publisher: Chinese Academy of Sciences, Academy of Mathematics and Systems Science
Source: Journal of systems science and complexity, 2005, v. 18, no. 3, p. 419-428 How to cite?
Journal: Journal of systems science and complexity 
Abstract: The stabilization problem of a nonuniform Timoshenko beam system with coupled locally distributed feedback controls is studied. First, by proving the uniqueness of the solution to the related ordinary di erential equations, we establish the asymptotic decay of the energy corresponding to the closed loop system. Then, by virtue of piecewise multiplier method, we prove the exponential decay of the closed loop system.
ISSN: 1009-6124
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Feb 17, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.